Hello,

I was diagnosed with major depressive disorder w/out psychosis, social anxiety disorder, and generalized anxiety disorder when I was 19. I have been been diagnosed again with the same disorders 3 times since then. I'm 29 now.

On August 17, my psychiatrist upped my dosage of 300 mg Wellbutrin XL to 450 mg Wellbutrin XL at my last appointment. I only took this dosage for a week (August 18th to August 24th). I had been on 300 mg Wellbutrin for the past couple of years with no side effects, but I started having a lot of side effects at the higher dosage. My psychiatrists also switched me from 2 mg Xanax XR twice a day (which I've been on for a couple of years) to 1 mg Klonopin 5 times a day. I've been on 20 mg Lexapro as well for about 2 years, and the dosage has remained constant. These changes to my doses came after my depression and anxiety worsened.

Here were the side effects I experienced which I'd never experienced before:
-driving off the road (3 times)
-decelerating too late when driving (combined with the above, I have stopped driving)
-losing balance, bumping into walls, falling down
-wetting the bed (I thought this might be due to the increased dosage of benzodiazepines, but still had the same problem after only taking 2 mg one day as opposed to 5. This hasn't happened since I was 12, and I'm 29 now.)
-becoming forgetful (not being able to think of the right word, leaving the water running after washing my hands, forgetting how to get to my psychiatrist's office)
-trouble typing and texting, hitting the wrong keys/letters a lot

I went back to my psychiatrist on August 24th, a week after experiencing these side effects. I have gone back to my original dose of Wellbutrin XL of 300 mg as he suggested. I have been on this dose for 7 days now. I'm still experiencing all of these side effects though.

I do not drink or take any drugs that aren't prescribed to me; all of them are listed in this question.

Are these normal side effects? How long should they last?